Need help ASAP! Feeling weird
- 07-18-2007, 12:58 PM
Need help ASAP! Feeling weird
Ok I started feeling really weird about 30 minutes ago and it's really got me worried. It's been 5 days into using TD cream 2xday. Took it this morning at about 8am I guess. Only other time I've felt this way is when my blood sugar plummeted due to trying prozac long time ago. My blood sugar is fine now at 99 but I am drinking a regular coke anyways. Started feeling little better after that even though my blood sugar keeps testing normal. I am basically having trouble focusing and feel very light headed and weird. Could the T cream have just now shutdown my own system after 5 days? I cant remember how much I'm taking, I think 2.5g a day total.
Dr. John do you have diabetics on T? My doctor said it shouldnt be the T and to just lay down. I'm not taking any other meds, especially this morning. Only had coffee and no breakfast which is normal for me.
- 07-18-2007, 05:26 PM
- 07-18-2007, 05:27 PM
07-18-2007, 05:40 PM
My blood sugar is fine now at 99
Hence it was not blood sugar. I drank the coke just as a precaution in case it was dropping but it wasn't. Give me some credit I've only been diabetic for 20 years. Not eating breakfast will not cause a diabetic to have low blood sugar (will not cause ME to as I am on a pump so I dont HAVE to eat). My body doesn't produce insulin don't forget that.
This was definitely med related but havent felt anything on the T cream. Like I mentioned, only other time I've felt this way was when trying prozac years ago. I never have these problem unless caused by some kind of med. But I have no idea what low T or being on T meds is like.
Last edited by aculpep; 07-18-2007 at 05:52 PM. Reason: clarification
07-18-2007, 05:43 PM
07-18-2007, 05:45 PM
No I really haven't felt anything at all. That's what I was wondering, if all of a sudden this was the time my body started shutting down. I heard that happens after about 2 weeks though? Scared me enough to stop this stuff though! My doctor said change to only take once a day at night, so half the amount. Give receptors more time to assimilate or whatever.
I'm wondering if it was low blood pressure but again, I have never had this happen and the only thing different is the T cream I'm taking. Ugh.
07-18-2007, 05:49 PM
Yeah that's a rebound affect, doesn't happen in type 1 diabetics as they only insulin my body has is what I give it.
This is TOTALLY out of the norm for me, I'm just trying to figure why taking T cream after 5 days would now all of a sudden cause this. What has it done to cause this is what I mean?
But regardless, for safety reasons, no more coffee and I'm eating breakfast. Im kinda scared to use the TD again really. I was serious thinking of going to the emergency room.
07-18-2007, 05:53 PM
07-18-2007, 06:09 PM
It's not how long the sugar lasts it's that it causes a rapid rise in blood glucose then it crashes because the body tries to compensate by secreting a bunch of insulin. Typically I think this is seen in people who are hypoglycemic. Why they are told to stay away from sugar and eat regular meals.
Similar Forum Threads
- By GoliathOnline in forum Post Cycle TherapyReplies: 15Last Post: 06-05-2015, 09:30 AM
- By shady in forum General ChatReplies: 16Last Post: 12-04-2013, 12:10 PM
- By madskills1388 in forum Post Cycle TherapyReplies: 1Last Post: 10-30-2005, 10:57 PM
- By j_neatherlin in forum AnabolicsReplies: 6Last Post: 06-29-2003, 10:16 PM
- By Jjaden in forum AnabolicsReplies: 9Last Post: 01-16-2003, 11:00 AM